Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

178 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Treatment for internal fever, headache and loose stool?

Answered by
Dr.
Dr. Mayank Bhargava

Internal Medicine Specialist

Practicing since :2003

Answered : 1658 Questions

default
Posted on Wed, 26 Dec 2012 in General Health
Question: what can we use for XXXXXXX fever and my stool is very loose and I feel drained out I am drinking restore for energy and I have a headache most of the time
doctor
Answered by Dr. Mayank Bhargava 1 hour later
Hi XXXXXXX,
Welcome to XXXXXXX forum.
Let me know another symptoms associated with loose stool and fever.
Do you have spasmodic abdominal pain/ vomiting?
What is the duration of your illness? All described symptoms are whether acute or persisting since months.
Headache was present before the onset of loose stool or started after the loose stool.

Fever and loose stool may be due to gastroenteritis and may cause severe dehydration.
You should keep taking potassium XXXXXXX fluids (coconut water, orange juice) & oral rehydration solution (ORS) to maintain hydration.
You should consult with XXXXXXX medicine specialist and should get proper check up.
You should also go for relevant blood investigations such as renal function test, complete blood count, serum electrolytes and ultrasound imaging.
You should also take proper doses of antibiotics for better cure of intestinal infection.

Headache appears to be a separate entity and the diagnosis is generally made on the basis of history of patients.
Let me know the other symptoms associated with headache.
Do you have running nose/ tears from eyes during headache?
Do you have any aggravating factor for headache?
What is the type of headache?

Migraine is the most common type of headache and it is pulsatile in nature.
Migraine get aggravated by exposure to light, during menstruation, noise pollution.
You should consult with XXXXXXX medicine specialist/ neurologist and should go for thorough neurological check up.
Hope that helps.
Let me know if I can address any more concerns.
Take care,
Dr. Mayank Bhargava
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Mayank Bhargava 3 hours later
yes i have being vomiting when the fever goes high i have alot of viginal pain during intercause after birth 9 years ago i used to get my period only for 1 to 2 days but in feb this year i have b een bleeding alot for 2 months non stop been to a few gps and found no problem but i still have a problem with pain and fever please advice and the embalance hi doc i forgot to tell u i am on ropex 0.5mg for the last 2years and i lost a son aswell 2 years ago and today the gp gave me amoclan 625mg and stenetil 5mg
doctor
Answered by Dr. Mayank Bhargava 9 hours later
Hi XXXXXXX
Presence of vomiting, fever and loose stool suggest gastroenteritis.
Amoclan contains amoxycillin and it may also cause diarrhea.
You should consult with XXXXXXX medicine specialist and should take complete antibiotic course for speedy recovery.
You should also avoid milk and all milk products such as cheese, yogurt and butter for 5-7 days.
Painful intercourse is labeled as "Dyspareunia" which may be due to medical or psychological causes.
It may be due to lack of lubrication or due to involuntary contraction of women's pelvic floor muscles.
You can take Ropex 0.5 and its use is not correlated with gastroenteritis or painful intercourse.
Put your queries if you have.
Take care,
Dr. Mayank Bhargava
You should consult with gynecologist and should get thorough check up.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,   ,   ,  

Recent questions on  Diarrhea

doctor1 MD

Hi, i am writing on behalf of a friend. He had been diagnosed with having IBS when he was 13, without a colonoscopy, and now he is 25. He has been having abdominal pain and interchanges of diarrhea and constipation all these years but a month ago it suddenly got really worse (after having some fish, but even if it was bad, he had never experienced such excruciating pain again), as in one day he started to ache so much he couldn't get up off the floor. It was like stabbing and ripping him apart. He went to the hospital and had blood work done and an X-ray and they said it was normal but suggested a colonoscopy but he didn't go through with it. Ever since he has been having really severe abdominal pain and interchanges of diarrhea and constipation and he has been to several doctors, one prescribing him with amitriptyline and antibiotics for the intestine, and another after that giving him mebeverine hydrochloride alone. He took the antibiotics and amitriptyline for almost a month and it helped him a bit but in the evening he would none the less have the return of the severe pain in his entire abdomen, sometimes centering on the left upper side of it. Then he went to the other doctor who perscribed mebeverine hydrochloride, telling him it would instantly help, without that being the case when he tried it. He had extensive blood work done and everything was normal, no inflammation or anemia, and the doctor said he didn't need anything else and should just take the mebeverine. But he is still in pain and i was wondering if it could be something else with these symptoms. Should he have a colonoscopy or some other less painful test? He also has Gastroesophageal Reflux Disease.

doctor1 MD

I had a discectomy 2wks ago for a ruptured disk. Since then I have had several bouts of nausea, vomiting and either constipation or diarrhea. I had my post op followup today but I wasnt given an opportunity to speak or let anyone know how i was feeling. Upright, check- ok see you in a month type appt. I no longer get any hunger pains at all, food smells and tastes bad. Should I be concerned with this plus the vomiting, (I wake up with severe headaches and usually vomit soon after). Is this normal?

doctor1 MD

Hi I came back from India 10 days ago with a diarrhea... it subsided but I have been experiencing discomfort in my stomach ever since.... my doctor gave me Ranitidine 150 mg (twice daily) to make the acidity go away... but I'm still alternately constipated or have an urge to go. Also I noticed my stools are olive greenish in color... it is really bothering me... any help or good advice appreciated. Should I be tested for H.Pylori or something more serious? It has been ten days already.

doctor1 MD

i have diarrhea gurgling in the stomach wind with stool ibs diverticullea once a month i get bloating and allsymtoms than uncontroled loose motions advise what tablets to take 66yrs taking esog40 normaxine vsl3 flatuna lactifibre as benefibre is no available

doctor1 MD

For 3 yrs. I have been passing odd things in my stool.Started with gravelly looking layers in my stool.Passed a yellow thing with some hair and black shiny square like tar. It was sticky.After a while ,quit passing those odd things and started...

doctor1 MD

I HAVE BEEN HAVING SEVERE CRAMPS/SHARP PAINS IN MY PELVIS FOR THE LAST 2 DAYS. IT IS SPORADIC BUT VERY UNCOMFORTABLE WHEN IT OCCURS. I CANT PINPOINT ANYTHING THAT I HAVE EATEN OR DONE THAT WOULD CONTRIBUTE TO THE ISSUE. I HAVE ALSO EXPERIENCED A...

doctor1 MD

Have soreness/tenderness on both sides of head, fever between 99.9 and 102.5. Nauseous! sore joints.